# SDR YENA201707090572

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 63,339 hours, 22,527 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HAD TO TURN OFF LIVE TV SYSTEM INFLIGHT DUE TO A ELECTRICAL ODOR THAT DISSIPATED AFTER TV WAS TURNED OFF.   REACTIVATED LIVE TV SYSTEM.  PERFORMED ELECTRICAL ODOR INTEGRITY CHECK IAW AMM 23-39-00, SEC 5000, PAR 10,TEPS C(1,2,4,16).  NO DEFECTS NOTED. ALL OPS NORMAL ON GROUND. OK TO CONTINUE.
